EconPapers    
Economics at your fingertips  
 

Technical Note—The One-Dimensional Generalized Lagrange Multiplier Problem

Harvey J. Greenberg
Additional contact information
Harvey J. Greenberg: Virginia Polytechnic Institute and State University, Blacksburg, Virginia

Operations Research, 1977, vol. 25, issue 2, 338-345

Abstract: We develop a unified approach for a generalized Lagrange multiplier problem with one multiplier. The major result is a convergence theorem for interval reduction. Comparative analysis of bisection, linear interpolation, and tangential approximation reveals the relative advantages of tangenital approximation.

Date: 1977
References: Add references at CitEc
Citations:

Downloads: (external link)
http://dx.doi.org/10.1287/opre.25.2.338 (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:inm:oropre:v:25:y:1977:i:2:p:338-345

Access Statistics for this article

More articles in Operations Research from INFORMS Contact information at EDIRC.
Bibliographic data for series maintained by Chris Asher ().

 
Page updated 2025-03-19
Handle: RePEc:inm:oropre:v:25:y:1977:i:2:p:338-345